Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 22, 2008, 7:58 AM CDT for Texas County, Webster County, Wright County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 7:58 AM CDT (12:58 UTC)
- Expired
- Apr 22, 2008, 10:43 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:30 AM CDT | HEAVY RAIN 1.8 | 4 W Grovespring, MO | 1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 221302
FFWSGF
MOC215-225-229-221900-
/O.NEW.KSGF.FF.W.0049.080422T1258Z-080422T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 AM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 200 PM CDT TUESDAY.
* AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE WARNED
AREA. RAINFALL RATES HAVE AVERAGED BETWEEN ONE AND TWO INCHES PER
HOUR...WITH SOME TRAINING OF THE THUNDERSTORMS DEVELOPING...THAT
WILL ENHANCE THE OVERALL FLASH FLOOD THREAT THIS MORNING. ANOTHER
ONE TO TWO INCHES OF RAINFALL WILL LIKELY OCCUR ACROSS PORTIONS OF
THE WARNED AREA THROUGH 10 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3735 9300 3749 9304 3748 9229 3742 9167
3705 9168
$$
JLT2 follow-up statements
000
WGUS73 KSGF 221346
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 AM CDT TUE APR 22 2008
MOC215-225-229-221900-
/O.CON.KSGF.FF.W.0049.000000T0000Z-080422T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-TEXAS MO-
844 AM CDT TUE APR 22 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHERN WEBSTER...NORTHERN WRIGHT AND TEXAS COUNTIES...
AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS PORTIONS OF THE
WARNED AREA. SINCE 730 AM...RAINFALL AMOUNTS HAVE AVERAGED BETWEEN
ONE HALF...TO LOCALLY 1.50 INCHES. ALTHOUGH THE HEAVIEST RAINFALL
WILL LIKELY SHIFT SOUTHWARD THROUGH 10 AM...AN ADDITIONAL ONE
HALF...TO LOCALLY ONE INCH WILL LIKELY FALL NEAR THE COMMUNITIES OF
HARTVILLE AND CABOOL.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3735 9300 3749 9304 3748 9229 3742 9167
3705 9168
TIME...MOT...LOC 1344Z 180DEG 0KT 3736 9234
$$
JLT000
WGUS73 KSGF 221543
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT TUE APR 22 2008
MOC215-225-229-221553-
/O.CAN.KSGF.FF.W.0049.000000T0000Z-080422T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-TEXAS MO-
1043 AM CDT TUE APR 22 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WEBSTER...
NORTHERN WRIGHT AND TEXAS COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3735 9300 3749 9304 3748 9229 3742 9167
3705 9168
TIME...MOT...LOC 1543Z 180DEG 0KT 3736 9234
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 6:55 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 22, 6:55 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 655 AM CDT TUE APR 22 2008 .UPDATE... JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4 DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND 900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN MUCH. EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST. && .DISCUSSION... A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR. THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000 J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL. STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER. STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY 40-50 PERCENT POPS. WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA. THEREAFTER WILL CONTINUE WITH A DRY FORECAST. LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S. && .AVIATION... FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS SHUNTED SOUTHEASTWARD WITH THE FRONT. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 AM CDT TUE APR 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 738 AM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND TORRENTIAL RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY EVENING. DISCUSSION: SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Apr 22, 7:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E1.00 INCH PULASKI MO EMERGENCY MNGR
&&
HATCHLocal storm report, Apr 22, 7:30 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM HAIL CARL JUNCTION 37.18N 94.57W
04/22/2008 E0.75 INCH JASPER MO PUBLIC
&&
HATCHLocal storm report, Apr 22, 7:33 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM HAIL 3 ESE WAYNESVILLE 37.81N 92.15W
04/22/2008 E0.75 INCH PULASKI MO PUBLIC
&&
HATCHLocal storm report, Apr 22, 7:36 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL WHEATLAND 37.95N 93.40W
04/22/2008 E1.00 INCH HICKORY MO PUBLIC
&&
HATCHLocal storm report, Apr 22, 7:41 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.50 INCH DALLAS MO FIRE DEPT/RESCUE
&&
JLTLocal storm report, Apr 22, 7:44 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM HAIL 7 WSW EDGAR SPRINGS 37.67N 91.98W
04/22/2008 E0.75 INCH PHELPS MO TRAINED SPOTTER
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:37 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Apr 22, 2:49 AM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Apr 22, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 37 min |
| Apr 22, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 54 min |
| Apr 22, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| Apr 22, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 16 min |
| Apr 22, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Apr 22, 6:01 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 59 min |
| Apr 22, 6:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 42 min |
| Apr 22, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski | 53 min |
| Apr 22, 7:18 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 3 hr |
| Apr 22, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 57 min |
| Apr 22, 7:23 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 67 min |
| Apr 22, 7:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 35 min |
| Apr 22, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Apr 22, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Webster, Wright | 60 min |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 49 min |
| Apr 22, 8:51 AM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 6 hr |
| Apr 22, 9:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 22, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 38 min |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 61 min |
| Apr 22, 10:22 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Apr 22, 10:52 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 53 min |
| Apr 22, 10:58 AM CDT | Areal Flood Advisory | SGF | Christian, Howell, Ozark, Stone, Taney | 3 hr |
| Apr 22, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 61 min |
| Apr 22, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 53 min |
| Apr 22, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Apr 22, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 89 min |
| Apr 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 18 min |
| Apr 22, 4:16 PM CDT | Tornado Warning | SGF | Barry | 52 min |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Apr 22, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 22, 4:35 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Apr 22, 4:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone | 6 hr |
| Apr 22, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 26 min |
| Apr 22, 5:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 54 min |
| Apr 22, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 63 min |
| Apr 22, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 25 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.